# SDR CA080919011

- Difficulty date: September 18, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 1,294 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 7414 · Magneto/Distributor
- Part: Bearing
- Condition: Excess Play
- Location: Magneto
- Component: Magneto, BL6006163
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

(CAN) MAG WAS RECEIVED FOR 500 HR INSP.  BEFORE MAG WAS DISASSEMBLED THE BEARINGS WERE CHECKED BY SPINNING THE ROTATING MAGNET.  THE END PLAY WAS MEASURED AT 0.004", MFG LIMIT IS 0.0015" MAX.  THE BEARINGS WERE RESHIMMED, THE REST OF THE 500 HR INSP WAS CARRIED OUT AND THE MAG WAS RETURNED TO SERVICE.
